# SDR CA080925006

- Difficulty date: September 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft time: 27,139 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN)  WHILE DEPARTING AREA WITH AN AIRSPEED OF 30 TO 40 KNOTS AND A 500 FT PER MINUTE RATE OF DESCENT, NR 2 ENGINE N1 LOW RPM AUDIO HORN SOUNDED ALONG WITH ILLUMINATION OF NR 2 ENGINE LOW OIL PRESSURE LIGHT. A SCAN OF THE ENGINE GAUGES REVEALED THE NR 2 ENGINE HAD LOW N1 RPM WITH A CLIMBING T5 TEMP. THE FLIGHT CREW IDENTIFIED THE PROBLEM AS AN ENG ROLL BACK AND ONCE THE LOAD WAS SAFELY JETTISONED, A SHUTDOWN OF THE NR 2 ENGINE WAS CARRIED OUT. THE ACFT THEN RETURNED TO ITS SERVICE LANDING AND MADE AN SINGLE ENGINE LANDING.  A POST FLIGHT INSPECTION OF THE T5 RECORDING SYS REVEALED THE ENGINE TEMP HAD REACHED 798 DEGREES C. THE ENGINE, FREE TURBINE ASSY AND FCU WERE REPLACED AND AFTER A COMPLETE GROUND CHECK THE ACFT WAS RETURNED TO SERVICE.  THE ENGINE, FREE TURBINE AND (FCU) WERE RETURNED TO MFG FOR AN OVER TEMP INSP AND EVALUATION AS TO A POSSIBLE CAUSE OF THE ROLL BACK.
